# SDR UPS06446496

- Difficulty date: March 12, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B0794226
- Condition: Cracked
- Location: Bs 260-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LH SIDE NWW INTERNAL BTN BS 260 AND 280 CRACK FOUND AT WL150, WL160 OF THE STIFFENER RADIUS RESPECTIVITY, CRACK LENGTH 1/4".  NWW BS 260-280 WL150 AND WL160 INTERNAL STIFFENER REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
